# SDR SWAA2025031705375

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 57,124 hours, 34,455 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pin
- Condition: Odor
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REJECTED CLEAR OF RWY SMELLED ELECTRICAL ODER IN COCKPIT.  SMELL WENT AWAY DURING RETURN TAXI TO GATE <[01]. R/R OVERHEAD PANEL DUE TO SMELL IN COCKPUT WHICH WAS CAUSED BY PIN 7 PLUG D2664 ON HYDRAULIC PUMP.  DONE IAW MM29-34-11 AND WD 29-34-11.
